Regularizations of residue currents
Artikel i vetenskaplig tidskrift, 2010

Under assumptions about complete intersection, we prove that Coleff-Herrera type currents satisfy a robust calculus in the sense that natural regularizations of such currents can be multiplied to yield regularizations of the Coleff-Herrera product of the currents.

Författare

Håkan Samuelsson Kalm

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Jan-Erik Björk

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 649 33-54

Ämneskategorier

Matematik

Geometri

Matematisk analys